It's normal for that to happen whilst your body is adjusting to Depo Provera. It can take 2 or 3 shots for it to settle down, depending on your own body.
Unless the bleeding gets stupidly heavy & constant, it's worth letting nature take its course, as you can get something from the doctor (more hormones) to add to things & it 'might' help you, but it's just giving your body more artificial hormones to have to try to balance.
It's important that you take a good quality calcium supplement when using Depo Provera, & it should have the correct ratio of magnesium & vitamin D in it, in order to absorb the calcium. The best ratio I've found in one supplement is Osteocare.
The reason you need calcium is due to the bone thinning that Depo Provera causes. It can lead to osteoporosis (brittle bones).
When you stop getting your shots, it can take 18 months or so to get your fertility back, & your bleeding can be very irregular whilst your body readjusts back to its normal balance, without the artificial hormone in Depo Provera.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 29 Sep 2014 • 1 answer
I got my 1st Depo-provera shot 10 days ago and somehow I am sinking in this depression combined with
Posted 11 Mar 2015 • 2 answers
Posted 24 Mar 2015 • 2 answers
Posted 30 Jan 2016 • 1 answer